Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Addicted to masturbation, get red bump post act, later irritation, itching. Medicines?

(please be serious) I m 12 and I m a chronic masterbater. I m constantly going at it. This one time I finished and I notiiced this little red bump and i tried to pop it, but it just got reder. Then the next time I masterbated I felt irritation and when I finished it was so itchy I kept waking up and getting wet towels trying to ease it. After more masturbation it s now red around the tip thing.(i have a cicumsised penis ). I got another of those b umps and the other is puffy now and the itching is worse.(it gets a little more better if i dont masturbate) I dont wanna go to a doctor to get examined but im willing to buy something at a pharmacy.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  940
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response

welcome to healthcare magic

first of all you should immediately stop masterbating or atleast till your bump heal

because over-masturbation will lead to sexual under performance by way of premature ejaculation, as well as other sexual problems.

Normally, masturbation is a healthy sexual behavior. But like other behaviors , when over practiced it (maximum 2 times a week) can lead to both psychological and physiological imbalances

your bumps are due to high capillary pressure filling during masturbation process which might cause cap tear and swelling/ulcer.

if it not heal then consult to your doctor to get some antibiotics and anti-inflamatory drugs
take care
Answered: Wed, 30 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor